Shalika germs on GSp(4)
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque, no. 171-172 (1989), pp. 195-256.
@incollection{AST_1989__171-172__195_0,
     author = {Hales, Thomas C.},
     title = {Shalika germs on $GSp(4)$},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     zbl = {0698.22011},
     mrnumber = {1021504},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1989__171-172__195_0/}
}
TY  - CHAP
AU  - Hales, Thomas C.
TI  - Shalika germs on $GSp(4)$
BT  - Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
AU  - Collectif
T3  - Astérisque
PY  - 1989
DA  - 1989///
IS  - 171-172
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1989__171-172__195_0/
UR  - https://zbmath.org/?q=an%3A0698.22011
UR  - https://www.ams.org/mathscinet-getitem?mr=1021504
LA  - en
ID  - AST_1989__171-172__195_0
ER  - 
%0 Book Section
%A Hales, Thomas C.
%T Shalika germs on $GSp(4)$
%B Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
%A Collectif
%S Astérisque
%D 1989
%N 171-172
%I Société mathématique de France
%G en
%F AST_1989__171-172__195_0
Hales, Thomas C. Shalika germs on $GSp(4)$, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 195-256. http://archive.numdam.org/item/AST_1989__171-172__195_0/

[H] Thomas Hales, thesis, Princeton University.

[H-Ch] Harish-Chandra, Admissible Invariant distributions on reductive p-adic groups, Queens papers in Pure and Applied math. No. 48, 1978, 281-347. | MR | Zbl

[L] R. P. Langlands, Orbital integrals on forms of SL(3), I. American Journal of Mathematics, 105, (1983) 465-506. | DOI | MR | Zbl

[L2] R. P. Langlands, Les débuts d'une formule des traces stable, Publications math, de l'Univ. de Paris VII, 13, (1983). | MR | Zbl

[LS] R. P. Langlands and D. Shelstad, On principal values on P-adic manifolds, Lie Group Representations II, Lecture Notes in Math, 1041, Springer-Verlag, Berlin (1984). | MR | Zbl

[LS2] R. P. Langlands and D. Shelstad, On the definition of transfer factors, Math. Ann. 278, 219-271 (1987). | DOI | EuDML | MR | Zbl

[LS3] R. P. Langlands and D. Shelstad, Descent for transfer factors, preprint. | DOI | MR | Zbl

[R] J. Rogawski, thesis, Princeton University.

[R2] J. Rogawski, An application of the building to orbital integrals, Compositio Math., Vol 42, Fasc. 3, (1981) 417-423. | EuDML | Numdam | MR | Zbl

[Sh] J. A. Shalika, A theorem on semi-simple p-adic groups, Annals of Math. 95 (1972) 226-242. | DOI | MR | Zbl

[Sp] N. Spaltenstein, Classes unipotentes et sous-groupes de Borel, Lecture Notes in Math. 946, Springer-Verlag, Berlin Heidelberg, New York (1982). | MR | Zbl